×

zbMATH — the first resource for mathematics

Finite groups with Sylow 2-subgroups of class two. II. (English) Zbl 0312.20009

MSC:
20D05 Finite simple groups and their classification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Michael J. Collins, The characterization of finite groups whose Sylow 2-subgroups are of type \?\(_{3}\)(\?), \? even, J. Algebra 25 (1973), 490 – 512; erratum, ibid. 27 (1973), 199 – 203. · Zbl 0262.20016 · doi:10.1016/0021-8693(73)90096-3 · doi.org
[2] Paul Fong and Gary M. Seitz, Groups with a (\?,\?)-pair of rank 2. I, II, Invent. Math. 21 (1973), 1 – 57; ibid. 24 (1974), 191 – 239. · Zbl 0295.20048 · doi:10.1007/BF01389689 · doi.org
[3] Zvonimir Janko, A new finite simple group with abelian Sylow 2-subgroups and its characterization, J. Algebra 3 (1966), 147 – 186. · Zbl 0214.28003 · doi:10.1016/0021-8693(66)90010-X · doi.org
[4] Jacques Tits, Théorème de Bruhat et sous-groupes paraboliques, C. R. Acad. Sci. Paris 254 (1962), 2910 – 2912 (French). · Zbl 0105.02201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.